# SDR REXA2019081431196

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ATTACHED TO FWD FACE OF CROSSBEAM FS. 280. BTW LBL 12 AND RBL 12.   SUPPORT ATTACHED TO FWD FACE OF CROSSBEAM FS. 280. BTW LBL 12 AND RBL 12 WAS REPLACED PER CRJ-900 S.R.M. 51-42-06-001-001-A01.
